# SDR SWAA2022031481351

- Difficulty date: March 9, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737*
- Aircraft serial: 29818
- Aircraft time: 68,253 hours, 40,291 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LOWER TRAILING EDGE SHELF PANEL; JUST OUTBOARD OF THE #6 FLAP TRACK FAIRING HAS A WAFFLE PLATE CRACKED OUT WITH A MISSING NUT PLATE AT ORSS 263; JUST ABOVE THE #2 PYLON AFT FAIRING. / [01] R/R WAFFLE PANEL REF SRM 51-40-02. INSTALLED ONLY 4 OUT 5 FASTENERS DUE TOO MISSING FREEZE PLUG.;[02] R&R'D WAFFLE PLATE AND INSTALLED PANEL PER SRM 51-20-11;[03] INSTALLED WAFFLE PLATE AND PANEL PER SRM 51-20-11
